# SDR AALA960422

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTS FOR SEATS 1 THROUGH 6 INOPERATIVE.  REPOSITIONED LOOSE CONNECTOR AT FORWARD END OF EMERGENCY EXIT FLOOR PATH LIGHT TRACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
